Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 96, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 6, 2007, 8:09 PM EST for 12 counties in Georgia; 6 counties in Florida. It took effect at Nov 7, 2007, 3:02 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 8:09 PM EST (01:09 UTC)
- In effect from
- Nov 7, 2007, 3:02 AM EST
- Expired
- Nov 7, 2007, 5:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 070109 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 809 PM EST TUE NOV 6 2007 FLZ020>023-030-031-035-036-040-071315- /O.UPG.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/ /O.NEW.KJAX.FW.W.0096.071107T1600Z-071107T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 809 PM EST TUE NOV 6 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM WEDNESDAY. FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT DURING THE LATE MORNING...AND REMAIN BELOW CRITICAL VALUES THROUGH THE LATE AFTERNOON. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FLZ024-025-032-037-071315- /O.EXT.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/ NASSAU-DUVAL-CLAY-PUTNAM- 809 PM EST TUE NOV 6 2007 ...FIRE WEATHER WATCH NOW IN EFFECT WEDNESDAY AFTERNOON... FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT DURING THE MID-MORNING...AND REMAIN BELOW CRITICAL VALUES THROUGH THE LATE AFTERNOON. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ GAZ132>136-149>152-162>164-071315- /O.CON.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 809 PM EST TUE NOV 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... FOLLOWING A FRONTAL PASSAGE...MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT DURING THE AFTERNOON. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ CARROLL
3 follow-up statements
000 WWUS82 KJAX 070802 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 302 AM EST WED NOV 7 2007 GAZ132>136-149>151-162-163-072200- /O.UPG.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/ /O.NEW.KJAX.FW.A.0103.071108T1800Z-071108T2200Z/ /O.EXB.KJAX.FW.W.0096.071107T1500Z-071107T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS- CLINCH- 302 AM EST WED NOV 7 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR LOW RHS... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY AFTERNOON. VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE WAKE OF A COLD FRONT. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES AROUND MID-MORNING...WITH DURATIONS BELOW 25% OF 4 TO 7 HOURS. MINIMUM HUMIDITIES WILL NEAR 15%. IN ADDITION...NORTH WINDS AROUND 10 TO 15 MPH WITH GUSTS TO 20 MPH ARE EXPECTED. LOW HUMIDITIES ARE EXPECTED AGAIN ON THURSDAY FOR EXTENDED DURATIONS...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING AND A FIRE WEATHER WATCH ARE ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ024-025-032-037-072200- /O.UPG.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/ /O.EXB.KJAX.FW.W.0096.071107T1500Z-071107T2200Z/ NASSAU-DUVAL-CLAY-PUTNAM- 302 AM EST WED NOV 7 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR LOW HUMIDITIES AND BREEZY WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE WAKE OF A COLD FRONT. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES AROUND MID-MORNING. MINIMUM HUMIDITIES WILL NEAR 30%. IN ADDITION...NORTH WINDS AROUND 15 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ GAZ152-164-072200- /O.UPG.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/ /O.EXB.KJAX.FW.W.0096.071107T1500Z-071107T2200Z/ BRANTLEY-CHARLTON- 302 AM EST WED NOV 7 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE WAKE OF A COLD FRONT. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES AROUND MID-MORNING...WITH DURATIONS BELOW 25% OF 4 TO 7 HOURS. MINIMUM HUMIDITIES WILL NEAR 15%. IN ADDITION...NORTH WINDS AROUND 10 TO 15 MPH WITH GUSTS TO 20 MPH ARE EXPECTED. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ GAZ153-154-165-166-072200- /O.EXB.KJAX.FW.W.0096.071107T1500Z-071107T2200Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 302 AM EST WED NOV 7 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE WAKE OF A COLD FRONT. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES AROUND MID-MORNING...WITH DURATIONS BELOW 25% OF 4 TO 6 HOURS. MINIMUM HUMIDITIES WILL NEAR 20%. IN ADDITION...NORTH WINDS AROUND 10 TO 15 MPH WITH GUSTS TO 20 MPH ARE EXPECTED. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ020>023-035-072200- /O.NEW.KJAX.FW.A.0103.071108T1600Z-071108T2200Z/ /O.EXT.KJAX.FW.W.0096.071107T1500Z-071107T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-GILCHRIST- 302 AM EST WED NOV 7 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR LOW RHS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING THAT IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY MORNING THROUGH THURSDAY AFTERNOON. VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE WAKE OF A COLD FRONT. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES AROUND MID-MORNING WITH DURATIONS BELOW 35% OF 4 TO 7 HOURS. MINIMUM HUMIDITIES WILL NEAR 20%. IN ADDITION...NORTH WINDS AROUND 10 TO 15 MPH WITH GUSTS TO 20 MPH ARE EXPECTED. LOW HUMIDITIES ARE EXPECTED AGAIN ON THURSDAY FOR EXTENDED DURATIONS...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ030-031-036-040-072200- /O.EXT.KJAX.FW.W.0096.071107T1500Z-071107T2200Z/ UNION-BRADFORD-ALACHUA-MARION- 302 AM EST WED NOV 7 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR LOW RHS AND BREEZY WINDS... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE WAKE OF A COLD FRONT. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES AROUND MID-MORNING WITH DURATIONS BELOW 35% OF UP TO 4 TO 7 HOURS. MINIMUM HUMIDITIES WILL NEAR 30%. IN ADDITION...NORTH WINDS AROUND 15 MPH WITH GUSTS TO 20 MPH ARE EXPECTED. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ ENYEDI
000 WWUS82 KJAX 072006 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 306 PM EST WED NOV 7 2007 FLZ030>032-036-037-040-GAZ153-154-165-166-072115- /O.CAN.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/ UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 306 PM EST WED NOV 7 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET DURATION CRITERIA FOR RED FLAG WARNING. $$ FLZ020>023-035-072200- /O.UPG.KJAX.FW.A.0103.071108T1600Z-071108T2200Z/ /O.NEW.KJAX.FW.W.0097.071108T1600Z-071108T2200Z/ /O.CON.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-GILCHRIST- 306 PM EST WED NOV 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE WAKE OF A COLD FRONT. MINIMUM HUMIDITIES WILL NEAR 25%. IN ADDITION...NORTHERLY WINDS AROUND 10 TO 15 MPH WILL CONTINUE. LOW HUMIDITIES ARE EXPECTED AGAIN ON THURSDAY FOR EXTENDED DURATIONS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING AND A FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR DURATIONS OF FOUR OR MORE CONSECUTIVE HOURS. $$ GAZ132>136-149>151-162-163-072200- /O.CON.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/ /O.CON.KJAX.FW.A.0103.071108T1800Z-071108T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS- CLINCH- 306 PM EST WED NOV 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON DUE TO LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE WAKE OF A COLD FRONT. MINIMUM HUMIDITIES WILL NEAR 25%. LOW HUMIDITIES ARE EXPECTED AGAIN ON THURSDAY FOR EXTENDED DURATIONS...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING AND A FIRE WEATHER WATCH ARE ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR DURATIONS OF FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ024-025-072200- /O.CON.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/ NASSAU-DUVAL- 306 PM EST WED NOV 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH VALUES COUPLED WITH GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE WAKE OF A COLD FRONT. MINIMUM HUMIDITIES WILL NEAR 30%. IN ADDITION...NORTHERLY WINDS AROUND 15 MPH WITH GUSTS TO 20 MPH ARE EXPECTED. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR DURATIONS OF FOUR OR MORE CONSECUTIVE HOURS...OR FOR AN HOUR OR MORE WITH SUSTAINED WINDS OF 15 MPH OR STRONGER. $$ GAZ152-164-072200- /O.CON.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/ BRANTLEY-CHARLTON- 306 PM EST WED NOV 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. VERY DRY AIR WILL CONTINUE TO FUNNEL OVER THE AREA TODAY IN THE WAKE OF A COLD FRONT. MINIMUM HUMIDITIES WILL NEAR 20%. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ ECZ
000 WWUS82 KJAX 072225 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 525 PM EST WED NOV 7 2007 FLZ020>023-035-081030- /O.EXP.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/ /O.CON.KJAX.FW.W.0097.071108T1600Z-071108T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-GILCHRIST- 525 PM EST WED NOV 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE TO LOW RH... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM THURSDAY. HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT AGAIN ON THURSDAY FOR DURATIONS OF 4 TO 6 HOURS. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR DURATIONS OF FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ GAZ132>136-149>151-162-163-081030- /O.EXP.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/ /O.CON.KJAX.FW.A.0103.071108T1800Z-071108T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS- CLINCH- 525 PM EST WED NOV 7 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON DUE TO LOW RH... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. LOW HUMIDITIES ARE EXPECTED AGAIN ON THURSDAY FOR EXTENDED DURATIONS...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR DURATIONS OF FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ FLZ024-025-GAZ152-164-072330- /O.EXP.KJAX.FW.W.0096.000000T0000Z-071107T2200Z/ NASSAU-DUVAL-BRANTLEY-CHARLTON- 525 PM EST WED NOV 7 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 6, 2:36 PM EST, 5 hours 33 minutes earlier.
Area forecast discussion, Nov 6, 2:36 PM EST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EST TUE NOV 6 2007
.SHORT TERM...HIGH PRESSURE RIDGE HAS NOW POSITIONED OVER CENTRAL
FLORIDA WHILE COLD FRONT IS NEARING SOUTHEAST GEORGIA. SATELLITE
IMAGERY SHOWS SCATTERED CLOUDS ASSOCIATED WITH THIS FRONTAL
SYSTEM...BUT DRY CONDITIONS. FRONTAL BOUNDARY WILL CONTINUE TO
ADVANCE SOUTHEAST AND WILL LIKELY EXIT MARION...PUTNAM AND
FLAGLER COUNTIES PRIOR TO MIDNIGHT. STRATO-CU DECKS WILL SLOWLY
ERODE FROM THE NORTHWEST LATE THIS AFTERNOON THROUGH THE
OVERNIGHT...WITH MAINLY CLEAR SKIES OVER SOUTHEAST GEORGIA AND
NORTHERN SUWANNEE VALLEY REGION OF NORTHEAST FLORIDA PRIOR TO
MIDNIGHT.
STRONG AREA OF HIGH PRESSURE WILL CENTER OVER THE CENTRAL PLAINS
TONIGHT...THEN WILL ADVANCE EAST WHILE BROADENING/WEAKENING.
AFOREMENTIONED HIGH PRESSURE SYSTEM WILL DOMINATE MUCH OF THE
CENTRAL AND EASTERN UNITED STATES ON WEDNESDAY...THEN THE ATLANTIC
AND GULF COAST STATES ON THURSDAY AND FRIDAY. THE PLACEMENT OF
THIS HIGH WILL MAINTAIN DRY AND STABLE CONDITIONS THROUGH THE
SHORT-TERM. PARTLY CLOUDY SKIES MAY RETURN TO OUR SOUTHEAST ZONES
(ESPECIALLY FLAGLER COUNTY) WEDNESDAY AFTERNOON. CLOUDS WILL THEN
INCREASE FROM THE NORTHEAST ON THURSDAY AS MOISTURE NEAR 850MB
OVERRIDES COOLER AND MORE STABLE CONDITIONS UNDERNEATH.
.LONG TERM...HIGH PRESSURE WILL CENTER NORTH OF THE AREA THIS
WEEKEND...BUT THERE SHOULD BE ENOUGH PRESENCE (I.E., RIDGING) TO
MAINTAIN DRY CONDITIONS. HIGH PRESSURE WILL LIKELY SHIFT OFFSHORE
EARLY NEXT WEEK...WITH DEEPENING RETURN FLOW ESTABLISHING OVER
THE LOCAL AREA. THIS FLOW REGIME WILL MODERATE TEMPS TO NEAR
SEASONAL LEVELS AND SOME HUMIDIFICATION...ALTHOUGH DRY CONDITIONS
WILL PERSIST THROUGH MONDAY AND LIKELY INTO TUESDAY.
&&
.AVIATION...VFR CONDITIONS PREVAIL. A COLD FRONT WILL MOVE THROUGH
THE AREA LATE TONIGHT AND EARLY TOMORROW...VEERING THE WINDS FROM
WEST-SOUTHWEST TO NORTH-NORTHWEST THROUGH THE NIGHT. WINDS WILL
INCREASE TOMORROW FOLLOWING THE FRONT.
&&
.MARINE...A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TONIGHT
INTO TOMORROW MORNING. WINDS AND SEAS WILL INCREASE FOLLOWING THIS
FRONT. SCA LOOKS ON TRACK.
&&
.FIRE WEATHER...WEAKENING SUBSIDENCE AHEAD OF A COLD FRONT HAS
SOMEWHAT LIMITED EXTENDED DURATIONS OF CRITICALLY LOW RHS THIS
AFTERNOON. LOCATIONS ACROSS CENTRAL FLORIDA HAVE SEEN THE LONGEST
DURATIONS AS THEY ARE THE FURTHEST REMOVED FROM THE APPROACHING
FRONT. FOLLOWING THIS FRONT...MUCH DRIER CONDITIONS ARE EXPECTED FOR
TOMORROW WITH SUSTAINED WINDS OF 10 TO 15 MPH GUSTING HIGHER.
ALTHOUGH UPGRADING OF THE WATCH TO A RFW IS LIKELY...WILL NEED TO
MONITOR PLACEMENT OF THE HIGH...AS A SLIGHT SHIFT TO THE EAST WILL
LEAD TO MORE ONSHORE FLOW AND AN INCREASE IN LOW LEVEL MOISTURE FOR
OUR COASTAL COUNTIES. THIS WOULD DECREASE THE LIKELIHOOD OF EXTENDED
LOW RHS FOR COASTAL COUNTIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 38 63 34 65 / 0 0 0 0
SSI 47 62 44 64 / 0 0 0 10
JAX 43 63 39 67 / 10 0 0 0
SGJ 52 64 47 67 / 0 0 10 10
GNV 44 66 38 69 / 0 0 0 0
OCF 45 67 40 69 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-MARION-
NASSAU-PUTNAM-ST JOHNS-UNION.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
GA...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-
PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 11 PM EST
THURSDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
60 NM OFFSHORE.
&&
ZAPPE/HURLBUT/Hazardous weather outlook, Nov 6, 7:15 PM EST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 715 PM EST TUE NOV 6 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-070900- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 715 PM EST TUE NOV 6 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ...FIRE WEATHER WATCH FOR MOST OF THE AREA ON WEDNESDAY... COOLER AND DRY WEATHER CONDITIONS CAN BE EXPECTED WEDNESDAY WITH A FIRE WEATHER WATCH IN EFFECT. PLEASE CONTINUE TO MONITOR THE LATEST FIRE WEATHER PRODUCTS FOR UPDATES. AS COOL AIR FILTERS INTO THE AREA ON WEDNESDAY...COLDER MINIMUM TEMPERATURES ARE EXPECTED BY THURSDAY MORNING WITH ISOLATED LOCATIONS IN INTERIOR SOUTHEAST GEORGIA AND THE SUWANNEE VALLEY OF NORTH FLORIDA BRIEFLY DIPPING INTO THE LOWER 30S. A MODERATE RISK OF RIP CURRENTS WILL BE POSSIBLE WEDNESDAY AND THURSDAY AT AREA BEACHES DUE TO INCREASING WINDS AND BUILDING SURF. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS/MZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:02 AM EST | Fire Weather Watch | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Echols and 3 more | 25 hr |
| Nov 7, 3:06 PM EST | Red Flag Warning | JAX | Baker, Gilchrist, Suwannee | 25 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.